Surreal numbers, derivations and transseries

Berarducci, A and Mantova, V orcid.org/0000-0002-8454-7315 (2018) Surreal numbers, derivations and transseries. Journal of the European Mathematical Society, 20 (2). pp. 339-390. ISSN 1435-9855

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015, European Mathematical Society. This is an author produced version of a paper accepted for publication in Journal of the European Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Surreal numbers, transseries, Hardy fields, differential fields
Dates:
  • Published: 31 January 2018
  • Accepted: 18 May 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2017 12:05
Last Modified: 01 Mar 2018 09:04
Status: Published
Publisher: European Mathematical Society
Identification Number: https://doi.org/10.4171/JEMS/769

Share / Export

Statistics